Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Hello!


Recommended Posts

[Jo...]

I'm new to this community. I've been on 1 miligram of Clonazpam for 20 years or so. I've recently felt (after some research) that I'm going through tolerance withdrawal. Tinnitus, anxiety, sleeplessness, and the fear of what's next. I planning on using the Ashton manual for my taper. I'm going to consult with my psychiatrist in 2 weeks. Im in thearpy and doing all i can to get information.  Has anyone out there delt with tolerance withdrawal before their taper? Is there anything in you experience you can tell me? I appreciate you all!

Link to comment
Share on other sites

Hello, @[Jo...], and welcome to BenzoBuddies!) We're glad you've found us. You can find lots of information concerning benzo&its withdrawal browsing these forums as well as true support&advice.

I'm the one who had to deal with tolerance prior to benzo withdrawal but , for some mysterious reasons, my tolerance was just through the roof. The good news is i'm really getting better abd better in the end.

I think, in your case, a reasonable taper, symptom oriented, can do the trick and the Ashton Manual, no doubt, is a great help to you here. 

I hope othe members will join in and share their experience and opinion as well. Good luck to you!)

Link to comment
Share on other sites

[pi...]

Hello @[Jo...] and welcome to the forum from me as well,

There are many of us who dealt with tolerance withdrawal, that is the nature of these types of drugs. It can require more and more to achieve the original effect. The options are to increase the dose to alleviate symptoms or to taper off. I see you’ve made your decision, a wise one on my opinion. 

It looks like you’ve done some research into the taper process. The best plan is to taper slowly so that your system can adjust to the dose reductions. Many people taper even slower than what is suggested in the Aston Manual. Clonazepam is a strong benzo so a sensible slow taper is best.

This is doable and we can offer information and support as you go through this process. 

Link to comment
Share on other sites

[En...]
54 minutes ago, [[J...] said:

I'm new to this community. I've been on 1 miligram of Clonazpam for 20 years or so. I've recently felt (after some research) that I'm going through tolerance withdrawal. Tinnitus, anxiety, sleeplessness, and the fear of what's next. I planning on using the Ashton manual for my taper. I'm going to consult with my psychiatrist in 2 weeks. Im in thearpy and doing all i can to get information.  Has anyone out there delt with tolerance withdrawal before their taper? Is there anything in you experience you can tell me? I appreciate you all!

I had bad tolerance withdrawal in the beginning and had to start tapering. I went through bad withdrawal symptoms during the first bit of my taper but as I got down in dose I noticed I felt better. I taper as per my symptoms. If I feel good after 14 days of a cut I then continue. 

You will feel better as you taper. When you are off you will heal with time. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...